Cohen-Macaulay-ness in codimension for simplicial complexes and expansion functor

Document Type: Research Paper

Author

Department of Mathematics, Faculty of Basic Sciences, University of Maragheh, P.O. Box 55181-83111, Maragheh, Iran, and, School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran.

Abstract

In this paper we show that expansion of a Buchsbaum simplicial complex is $CM_t$, for an optimal integer $tgeq 1$. Also, by imposing extra assumptions on a $CM_t$ simplicial complex, we prove
that it can be obtained from a Buchsbaum complex.

Keywords

Main Subjects



Volume 42, Issue 1
January and February 2016
Pages 223-232
  • Receive Date: 30 September 2014
  • Revise Date: 07 December 2014
  • Accept Date: 07 December 2014